# SDR SWAA2023101704304

- Difficulty date: September 25, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUB AFT FLAP INB END LOWER TRAILING EDGE TIP DELAMINATED MKD DOT<[01] FINAL STATEMENT: REMOVED AND REPLACED L/H O/B AFT FLAP REF AMM 27-51-22-000-81 AND 27-51-22-400-801;[02] FINAL INSPECTION; LEFT O/B AFT FLAP REPLACED.
